# SDR SWAA2024112756538

- Difficulty date: November 4, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N8672F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36940
- Aircraft time: 30,202 hours, 14,812 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FWD OVERWING EMERGENCY EXIT LIGHT HAS INCORRECT LENS INSTALLED (ARROW PTS WRONG DIRECTION)<[01] FOUND TWO OVERWING EMERGENCY EXIT LIGHT LENSES INSTALLED IN INCORRECT POSITIONS. REMOVED AND INSTALLED LENSES TO CORRECT LOCATIONS AND OPS CHECK GOOD PER [AMM 33-51-01-201-NG (EXIT SIGNS - MAINTENANCE PRACTICES - PERMANENT)];[02] VERIFIED
